# SDR FDEA201411043497

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 82,179 hours, 30,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: AFA005445
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE AT STATION 1781 BETWEEN LONGERON 48L - 49L LOWER FRAME SPLICE HAS CORROSION.  R & R SPLICE STRAP, FABRICATED ON T14 1101840 IAW SRM 51-31-01 & REPAIRED LOWER FRAME CHANNEL STATION 1781 IAW SRM 53-30-00 FIG 5 & INSTALLED IAW SRM 51-31-01.  MINOR REPAIR.
